Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2547-2554
http://dx.doi.org/10.1155/IJMMS.2005.2547

Notes on double inequalities of Mathieu's series

Research Institute of Mathematical Inequality Theory, Henan Polytechnic University, Henan Province, Jiaozuo City 454010, China

Received 7 January 2005; Revised 5 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Abdolhossein Hoorfar, and Feng Qi, “Some New Bounds for Mathieu's Series,” Abstract and Applied Analysis, vol. 2007, pp. 1–10, 2007. View at Publisher · View at Google Scholar
  • Tibor K. Pogány, and Živorad Tomovski, “On Mathieu-type series whose terms contain a generalized hypergeometric function pFq and Meijer's G-function,” Mathematical and Computer Modelling, vol. 47, no. 9-10, pp. 952–969, 2008. View at Publisher · View at Google Scholar
  • Senlin Guo, Feng Qi, and H.M. Srivastava, “Supplements to a class of logarithmically completely monotonic functions associated with the gamma function,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 768–774, 2008. View at Publisher · View at Google Scholar
  • Cristinel Mortici, “Accurate approximations of the Mathieu series,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 909–914, 2011. View at Publisher · View at Google Scholar
  • Feng Qi, and Qiu-Ming Luo, “Complete monotonicity of a function involving the gamma function and applications,” Periodica Mathematica Hungarica, 2014. View at Publisher · View at Google Scholar
  • Robert Frontczak, “Some Remarks on the Mathieu Series,” ISRN Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Robert Frontczak, “New representations for the mathieu series via the trigamma function,” Applied Mathematical Sciences, vol. 9, no. 97-100, pp. 4853–4863, 2015. View at Publisher · View at Google Scholar
  • Yoshio Tanigawa, Wenguang Zhai, and Xiaodong Cao, “Continued fraction expression of the mathieu series,” Mathematical Inequalities and Applications, vol. 19, no. 3, pp. 1039–1048, 2016. View at Publisher · View at Google Scholar